6 found
Order:
  1.  4
    [Omnibus Review].Donald H. Potts - 1973 - Journal of Symbolic Logic 38 (4):658-660.
  2.  2
    Frank Harary. A Very Independent Axiom System. The American Mathematical Monthly, Vol. 68 , Pp. 159–162.Donald H. Potts - 1974 - Journal of Symbolic Logic 39 (3):604.
  3.  7
    Review: Frank Harary, A Very Independent Axiom System; F Harary, A Measure of Axiomatic Independence. [REVIEW]Donald H. Potts - 1974 - Journal of Symbolic Logic 39 (3):604-604.
  4.  10
    Rudeanu Sergiu. Independent Systems of Axioms in Lattice Theory. Bulletin Mathématique de la Société des Sciences Mathématiques de la République Socialiste de Roumanie, N.S. Vol. 3 , Pp. 475–488. [REVIEW]Donald H. Potts - 1973 - Journal of Symbolic Logic 38 (3):521-521.
    Direct download (3 more)  
    Translate
     
     
    Export citation  
     
    Bookmark  
  5.  10
    Review: Sergiu Rudeanu, Independent Systems of Axioms in Lattice Theory. [REVIEW]Donald H. Potts - 1973 - Journal of Symbolic Logic 38 (3):521-521.
  6.  35
    Yap Hian Poh. Postulational Study of an Axiom System of Boolean Algebra. Majallah Tahunan 'Ilmu Pasti—Shu Hsüeh Nien K'an—Bulletin of Mathematical Society of Nanyang University , Pp. 94–110. - R. M. Dicker. A Set of Independent Axioms for Boolean Algebra. Proceedings of the London Mathematical Society, Ser. 3 Vol. 13 , Pp. 20–30. - P. J. Van Albada. A Self-Dual System of Axioms for Boolean Algebra. Koninklijke Nederlandse Akademie van Wetenschappen, Proceedings, Series A Vol. 67 , Pp. 377–381; Also Indagationes Mathematicae, Vol. 26 , Pp. 377–381. - Antonio Diego and Alberto Suárez. Two Sets of Axioms for Boolean Algebras. Portugaliae Mathematica, Vol. 23 Nos. 3–4 , Pp. 139–145. - P. J. Van Albada. Axiomatique des Algèbres de Boole. Bulletin de la Société Mathématique de Belgique, Vol. 18 , Pp. 260–272. - Lawrence J. Dickson. A Short Axiomatic System for Boolean Algebra. Pi Mu Epsilon Journal, Vol. 4 No. 6 , Pp. 253–257. - Leroy J. Dickey. A Shorter Axiomatic System for Boolean Algebra. [REVIEW]Donald H. Potts - 1973 - Journal of Symbolic Logic 38 (4):658-660.
    Direct download (3 more)  
     
    Export citation  
     
    Bookmark